# SDR SWAA2024102836874

- Difficulty date: September 11, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600 Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS 273 AT RT WING 2024-572172<[01] REPLACED ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS 273 AT RT WING IAW B737-700 #DWG 115A2930 SHEET: 8 REV:-. AND SRM 51-40-02. AND SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SIGNS OFF BELOW.;[02] CERTIFIED COMPLETE TASK
